Soreness all over?

Fibromylagia. There can be many reasons, but most of the time this can be due to fibromyalgia which is a problem with widespread chronic pain, made worse with things such as poor sleep, poor exercise or control of stress and psychologic problems. During your evalaution these will need to be looked for to help you.
More info? Did you do a full body workout? Do you have arthritis (screen name is "lupus") are you on a "statin" to lower your cholesterol? Do you have any other symptoms- fever, chills or signs of infection? First time you've done something exertional in a while? Rest, hydrate well and closely observe your symptoms. Assuming no other concerning symptoms, see your doc if not resolving within 3-4 days.

Related Questions

Burning up sore all over while taking enbrel (etanercept)?

Many possibilities. Ask the doctor who prescribes your enbrel (etanercept). It could be that if Enbrel (etanercept) was treating arthritis, it may no longer be working. Also, this could be a side effect of the drug, or another unrelated cause such as infection, fibromyalgia, or others. You should ask advice from the person who is prescribing it. Read more...

For the pass two days I've been sore all over, tired && I've had an loss of appetite. What could this be?

Start Simple. Begin treating symptomatically. These signs are non-specific. They could represent a minor respiratory infection. Two days in a young person is acceptable. Get as comfortable as possible. If persists or worsens it is time for medical evaluation. Stomach pain may signal trouble with your appendix. Fatigue can be from anemia or low thyroid. Soreness can be from many causes like infection or inflame. Read more...

When I get soreness all over after a 5k run, is that due to chemicals circulating out from overworked leg muscles?

Partly. Soreness or pain is general indicator from the body that something is amiss with the organ and needs attention. Accumulation of Lactic Acid due to prolonged anaerobic metabolism by the muscle is part of the cause of soreness. Read more...

The tdap this morning is why I'm sore all over right? (with a side of flu shot)

Vaccine side effects. Yes both flu vaccine and tdap can cause sore muscles and a low grade fever. Read more...
Vaccinations. Your immune system is revving up to create antibodies against these bugs. This is normal! Read more...

I am having moderate to severe cramps and soreness all over the top and sides of my stomach, mainly on my right side. Can you help me?

Gall bladder. If the discomfort occurs after meals, it could be related to gall bladder stones or dysfunction. Avoid fried and fatty foods and if symptoms persist or worsen, see a gastroenterologist. Read more...